# SDR CA010301025

- Difficulty date: February 19, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Boeing 737-2L9
- Aircraft time: 52,803 hours, 26,184 cycles
- Engine: Pwa JT8D17A
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Part number: 654476117
- Condition: Leaking
- Location: Aileron
- Part time: 60,587 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AT FL350 IN CRUISE, NR 2 B HYDRAULIC PUMP OVERHEAT LIGHT CAME ON. PUMP WAS SELECTED OFF. 30 SECONDS LATER THE NR 1 B HYDRAULIC PUMP LOW PRESSURE LIGHT CAME ON. PUMP WAS SELECTED OFF, B HYDRAULIC SYSTEM QUANTITY DROPPED TO 1.2 GALLONS. AIRCRAFT RETURNED WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND A STEADY DRIP FROM THE B SYSTEM AILERON POWER CONTROL UNIT. B PUMP CASE DRAIN FILTERS INSPECTED, NO CONTAMINATION FOUND. NEW FILTERS INSTALLED. AILERON SYSTEM B POWER CONTROL UNIT REPLACED AS PER WORK CARD 51148.
